# SDR DALA2022122108270

- Difficulty date: August 11, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 61,940 hours, 29,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 CRACKS FOUND IN HOLES #6 AND #A IN FR16 LH AT DBL JOGGLE LOCATION DOOR STOP #7. CORRECTIVE ACTION: COMPLIED WITH ERA 601381-14. (2362530)
